Open Access
September 2014 Square roots of Hamiltonian diffeomorphisms
Peter Albers, Urs Frauenfelder
J. Symplectic Geom. 12(3): 427-434 (September 2014).


In this paper, we prove that on any closed symplectic manifold there exists an arbitrarily $C^\infty$-small Hamiltonian diffeomorphism not admitting a square root.


Download Citation

Peter Albers. Urs Frauenfelder. "Square roots of Hamiltonian diffeomorphisms." J. Symplectic Geom. 12 (3) 427 - 434, September 2014.


Published: September 2014
First available in Project Euclid: 29 August 2014

zbMATH: 1302.53085
MathSciNet: MR3248664

Rights: Copyright © 2014 International Press of Boston

Vol.12 • No. 3 • September 2014
Back to Top